# SDR ANCF2016080101

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N745AV
- Make and model: Airbus A320-214
- Aircraft serial: 6746
- Aircraft time: 2,236 hours, 1,957 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEVERE TURBULENCE DURING FLIGHT REACHING FL310 SUDDEN SEVERE TURBULENCE WAS ENCOUNTERED. RT WINDSHIELD CRACKED AND ECAM RT WINDSHIELD HEAT ILLUMINATED.
